# SDR SWAA2022101252068

- Difficulty date: September 10, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 141A81121
- Condition: Corroded
- Location: Fwd Wet Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* FWD CABIN LT SIDE INNER CORD STA 312 TO STA 344+8 APPROX LBL 58 WL 208.1 124-012 / REMOVED CORROSION AT FWD WET AREA LT SIDE INNER CORD;STA 312 TO STA 344 +8;APPRROX.LBL 58.WL 208.1 PER B 737-700 SRM 51-10-02-0G-0.FOUND REWORKED AREA OUT OF LIMITS PER B737-700 SRM 53-10-15-1A-1. NOMINAL THICKNESS .090'; MATERIAL LOSS .020'; MATERIAL REMAINING .070'.;[07] STARTED TO REMOVE INNER CHORD AT L1 DOOR LOWER SILL AREA PER B737-700 SRM 51-40-02-0G-0.;[08] REMOVED INNER CHORD AT L1 DOOR LOWER SILL AREA PER B737-700 SRM 51-40-02-0G-0.;[09] LOCATED AND STARTED TO DRILL NEW INNER CHORD AT L1 DOOR LOWER SILL PER B737-700 SRM 51-10-02-0G-0.;[10] VERIFIED STEPS 6; 7; 8 AND 9.;[11] LOCATED DRILLED AND COUNTERSINK NEW INNER CHORD AT L1 DOOR LOWER SILL PER B737-700 SRM 51-10-02-0G-0 AND SRM 51-40-08-0G-0.;[12] VERIFIED STEP #11. OK TO APPLY ALODINE AND PRIMER AT REPAIR AREA.;[13] TREATED AND PRIMED REPAIR AREA AS REQUIRED PER B737-700 SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804.;[14] VERIFIED ALODINE AND PRIMER APPLICATION. OK TO INSTALL INNER CHORD.;[15] STARTED INSTALLATION OF NEW INNER CHORD AT L1 LOWER SILL AREA PER B737-700 SRM 51-40-02-0G-0 AND DRAWING #141A8110. 80% COMPLETED; PENDING HI LOCK INSTALLATION.;[16] INSTALLED NEW INNER CHORD AT L1 LOWER SILL AREA PER B737-700 SRM 51-40-02-0G-0 AND DRAWING #141A8110.;
